# SDR SWIA971453

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Stuck
- Location: Right Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S AIRSPEED INDICATOR STUCK AT 64 KNOTS.  RETURNED TO LAX.  REPLACED FIRST OFFICER'S AIRSPEED INDICATOR.  OPS AND LEAK CHECK GOOD.
